MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 58 MM O.D. SHELL; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 58 MM O.D. SHELL; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown cup unknown g2: foreign: australia customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a hip arthroplasty on an unknown date and was implanted with zimmer biomet products.Subsequently, the patient was revised due to unknown reasons.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: a1, a2, a3, b5, d1, d4, d6a, g3, g4, g6, h2, h4, h6.
 
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty on and was implanted with zimmer biomet products.Subsequently, the patient was revised less than one month post implantation due to dislocation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing for the liner.Review of complaint history found no additional related issues for this item and the reported part and lot combination for the liner.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional event information available to report at this time.

Brand Name
LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 58 MM O.D. SHELL
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22704663
Report Number0001822565-2025-02776
Device Sequence Number15699924
Product Code LPH
UDI-Device Identifier00889024123861
UDI-Public(01)00889024123861(17)260802(10)65071253
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/02/2026
Device Model NumberN/A
Device Catalogue Number00630505836
Device Lot Number65071253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/04/2025
10/21/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/27/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale